# SDR DALA2014082304696

- Difficulty date: August 22, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 68,405 hours, 30,983 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 47-64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SEAT TRACK -Y1292 BETWEEN FRAMES 47 - 64,  FOUND OUT OF LIMITS.  REPLACED THE SEAT TRACK IAW SRM 51-72-11.
